RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2007, Volume 71, Issue 1, Pages 5–16 (Mi izv617)  

This article is cited in 1 scientific paper (total in 1 paper)

The structure of the characteristic polynomials of matrices with non-negative elements

Yu. S. Kolesov

P. G. Demidov Yaroslavl State University

Abstract: We obtain conditions on a real polynomial necessary and sufficient for this polynomial to be the characteristic polynomial of a matrix with non-negative elements.

DOI: https://doi.org/10.4213/im617

Full text: PDF file (437 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2007, 71:1, 3–13

Bibliographic databases:

UDC: 512.83 + 517.9
MSC: 15A48, 15A18, 15A21
Received: 25.10.2005

Citation: Yu. S. Kolesov, “The structure of the characteristic polynomials of matrices with non-negative elements”, Izv. RAN. Ser. Mat., 71:1 (2007), 5–16; Izv. Math., 71:1 (2007), 3–13

Citation in format AMSBIB
\Bibitem{Kol07}
\by Yu.~S.~Kolesov
\paper The structure of the characteristic polynomials of matrices with
non-negative elements
\jour Izv. RAN. Ser. Mat.
\yr 2007
\vol 71
\issue 1
\pages 5--16
\mathnet{http://mi.mathnet.ru/izv617}
\crossref{https://doi.org/10.4213/im617}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2477271}
\zmath{https://zbmath.org/?q=an:1145.15013}
\elib{http://elibrary.ru/item.asp?id=9450954}
\transl
\jour Izv. Math.
\yr 2007
\vol 71
\issue 1
\pages 3--13
\crossref{https://doi.org/10.1070/IM2007v071n01ABEH002347}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000246660400001}
\elib{http://elibrary.ru/item.asp?id=13541449}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34249792664}


Linking options:
  • http://mi.mathnet.ru/eng/izv617
  • https://doi.org/10.4213/im617
  • http://mi.mathnet.ru/eng/izv/v71/i1/p5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. Sh. Burd, “Raboty Yu. S. Kolesova po differentsialnym uravneniyam”, Model. i analiz inform. sistem, 16:3 (2009), 5–12  mathnet
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:348
    Full text:123
    References:51
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019